Keyword : Delaunay graph


A Unified View to Greedy Geometric Routing Algorithms in Ad Hoc Networks
Jinhee CHUN Akiyoshi SHIOURA Truong MINH TIEN Takeshi TOKUYAMA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/06/01
Vol. E97-A  No. 6 ; pp. 1220-1230
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
geometric routingad hoc networkgreedy routingDelaunay graph
 Summary | Full Text:PDF

Another Proof of Polynomial-Time Recognizability of Delaunay Graphs
Tetsuya HIROSHIMA Yuichiro MIYAMOTO Kokichi SUGIHARA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2000/04/25
Vol. E83-A  No. 4 ; pp. 627-638
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
Delaunay diagramDelaunay graphgraph recognitionlinear programmingVoronoi diagram
 Summary | Full Text:PDF